# SDR AALA20150317005

- Difficulty date: March 13, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 60,844 hours, 32,874 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: CDK30591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CRACK IN SHEAR TIE ON FWD SIDE OF FRAME AT FS 1380 ABOVE LONGERON 14 RT.  INSTALLED REPAIR ANGLE IAW AARD 53-10-00-20.
